MathSciNet Relay Station
MathSciNet bibliographic data
MR275807 (43 #1560) 81.47
Salusti, E.; Tesei, A. On a semi-group approach to quantum field equations. Nuovo Cimento A (11) 2 1971 122–138.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement